# SDR 2000ZZZM172

- Difficulty date: November 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N526PC
- Make and model: Boeing 727-77C
- Aircraft serial: 20370
- System (JASC): 2613 · Overheat Detection
- Part: Element
- Part number: 356644400
- Condition: Out Of Adjust
- Location: Nr 3 Eng Strut
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 714 - CLE-IND - ON CLIMB-OUT, WITH ENGINE AND WING ANTI-ICE ON, NR 3 STRUT OVERHEAT LIGHT COMES ON.  FOUND ENGINE 3 STRUT FIRE DETECTION LOOP ROUTED TO CLOSE TO DUCT, REPOSITIONED AND OPERATION CHECK GOOD ON GROUND.  (M)
